# SDR P5CA2016111300291

- Difficulty date: October 13, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,273 hours, 2,299 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 442554
- Part serial: BECK4955
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE CONTROL STATUS MESSAGE.  REPLACED THE RT ENGINE ECU IAW AMM 73-21-14.  PERFORM ENGINE MOTORING AND ACTUATOR TEST. IDLE LEAK CHECK, CHECKED NORMAL.  NO LEAK FOUND IAW AMM 71-00-00.
